RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2007, Volume 8, Issue 2, Pages 128–139 (Mi cheb248)  

This article is cited in 4 scientific papers (total in 4 papers)

Sturm sequences: Rauzy graphs and forcing

A. V. Shutov

Vladimir State Pedagogical University

Full text: PDF file (397 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.21
MSC: 37B10 (05A05 05C75 11A55 68R10 68R15)
Received: 25.10.2007

Citation: A. V. Shutov, “Sturm sequences: Rauzy graphs and forcing”, Chebyshevskii Sb., 8:2 (2007), 128–139

Citation in format AMSBIB
\Bibitem{Shu07}
\by A.~V.~Shutov
\paper Sturm sequences: Rauzy graphs and forcing
\jour Chebyshevskii Sb.
\yr 2007
\vol 8
\issue 2
\pages 128--139
\mathnet{http://mi.mathnet.ru/cheb248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641009}
\zmath{https://zbmath.org/?q=an:1236.11028}


Linking options:
  • http://mi.mathnet.ru/eng/cheb248
  • http://mi.mathnet.ru/eng/cheb/v8/i2/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Davletyarova, A. A. Zhukova, A. V. Shutov, “Geometrization of Fibonacci numeration system and its applications to number theory”, St. Petersburg Math. J., 25:6 (2014), 893–907  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. V. Shutov, “Drobi Fareya i perestanovki, porozhdennye drobnymi dolyami $\{i\alpha\}$”, Chebyshevskii sb., 15:1 (2014), 195–203  mathnet
    3. E. P. Davletyarova, A. A. Zhukova, A. V. Shutov, “Geometrizatsiya obobschennykh sistem schisleniya Fibonachchi i ee prilozheniya k teorii chisel”, Chebyshevskii sb., 17:2 (2016), 88–112  mathnet  elib
    4. A. A. Zhukova, A. V. Shutov, “Geometrizatsiya sistem schisleniya”, Chebyshevskii sb., 18:4 (2017), 222–245  mathnet  crossref  elib
  • Number of views:
    This page:121
    Full text:72
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020